# SDR PCAA0309106

- Difficulty date: September 4, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N842EX
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- Aircraft time: 26,353 hours, 28,762 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT THE EMERGENCY FLOOR LIGHTS WERE FOUND TO BE INOPERATIVE. AFTER INSPECTION A BROKEN WIRE WAS DISCOVERED. WIRE WAS RESECURED, AND THE OPERATIONAL CHECK WAS GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
